Research Repository

Superadditivity and Monotonicity of Some Functionals Associated with the Hermite-Hadamard Inequality for Convex Functions in Linear Spaces

Dragomir, Sever S (2012) Superadditivity and Monotonicity of Some Functionals Associated with the Hermite-Hadamard Inequality for Convex Functions in Linear Spaces. Rocky Mountain Journal of Mathematics, 42 (5). pp. 1447-1459. ISSN 0035-7596

Full text for this resource is not available from the Research Repository.
Item Type: Article
Uncontrolled Keywords: ResPubID26151, convex functions, Hermite, Hadamard, inequalities, norms, means
Subjects: FOR Classification > 0101 Pure Mathematics
SEO Classification > 970101 Expanding Knowledge in the Mathematical Sciences
Faculty/School/Research Centre/Department > College of Science and Engineering
Depositing User: Ms Phung.T Tran
Date Deposited: 29 Jan 2014 04:14
Last Modified: 09 Sep 2014 23:26
URI: http://vuir.vu.edu.au/id/eprint/22834
DOI: 10.1216/RMJ-2012-42-5-1447
ePrint Statistics: View download statistics for this item
Citations in Scopus: 3 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar